# SDR DALA2025083006415

- Difficulty date: August 29, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, WHILE PERFORMING AN EXTERNAL FORWARD PASSENGER COMPARTMENT ZONAL INSPECTION PER WC 5330-2112. DENT AND GOUGE WERE FOUND AFFECTING THE FUSELAGE SKIN BETWEEN STA 500  500A AND BETWEEN S-9R TO S-10R. TRIMMED OUT THE DAMAGE, PERFORM INSPECTIONS AND FABRICATE/INSTALL REPAIR PARTS PER ER/A 628258-14AD. (LP 1171774)
